# SDR UIEA2018111902652

- Difficulty date: November 19, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 97,731 hours, 20,151 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Message
- Condition: False Activation
- Location: Fire Loop
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

L ENG FIRE LP 2 STATUS MSG( PERFORMED TROUBLE SHOOTING IAW FIM 26-11- FT 801 OPS CHECK GOOD PERFORMED ENGINE RUN  PER AMM 71-00-0 OK )
